International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 403-404
On radii of starlikeness and convexity for convolutions of starlike functions
1Department of Mathematics, Harbin Institute of Technology, Harbin, China
2Department of Mathematics, The Florida State University, Tallahassee 32306-3027, FL, USA
Received 5 May 1995; Revised 10 October 1995
Copyright © 1997 Yi Ling and Shusen Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we obtain the radiuses of univalence, starlikeness and convexity
for convolutions of starlike functions.